MathSciNet Relay Station
MathSciNet bibliographic data
MR1307563 (97j:30007) 30C80 (30H05)
Schwick, Wilhelm On Korenblum's maximum principle. Proc. Amer. Math. Soc. 125 (1997), no. 9, 2581–2587.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement